# SDR REX2008F00016

- Difficulty date: July 11, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM RUN AWAY.  CAPTAIN`S SWITCH NOT FUNCTIONING.  MAINTENANCE FOUND NO STAB TRIM RUN AWAY.  THE CAPTAIN`S SWITCH WAS NOT CONTROLLING THE TRIM.  SWITCH WAS REPLACED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (K)
